Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us

 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1709
In Russian (): 942
In English (J. Appl. Math. Mech.): 767

Volume: 73 • Issue: 2 • Year: 2009 • Total articles: 14<< Previous issue | Next issue >>
Table of Contents
Estimation of the time a perturbed Lagrangian system stays in an assigned region
L.D. Akulenko and A.S. Kovaleva
Stabilization of the motions of non-autonomous mechanical systems
O.A. Peregudova
A dynamically consistent model of the contact stresses in the plane motion of a rigid body
A.P. Ivanov
The equilibrium of a rigid body on a plane with anisotropic dry friction
G.M. Rozenblat
The dynamics of a Chaplygin sleigh
A.V. Borisov and I.S. Mamayev
Waves induced by the longitudinal impact of a rod against a stepped rod in contact with a rigid barrier
A.A. Bityurin and V.K. Manzhosov
The steady motions of a satellite with a two-degree-of-freedom powered gyroscope in a central gravitational field and their stability
N.I. Amelkin
Spatial chaotic vibrations when there is a periodic change in the position of the centre of mass of a body in the atmosphere
V.S. Aslanov
The motion of a cylindrical body in a stratified fluid under the action of a radiation force
O.R. Kozyrev, S.N. Reznik and Yu.A. Stepanyants
Bifurcation of the self-excited oscillations of a plate with slight damping in a supersonic gas flow
A.N. Kulikov
The use of near-front ray expansions in deformation dynamics
Ye.A. Gerasimenko, A.V. Zavertan and V. Ye. Ragozina
The dynamic contact problem for a prestressed cylindrical tube filled with a fluid
T.I. Belyankova and V.V. Kalinchuk
The consistent equations of the theory of plane curvilinear rods for finite displacements and linearized problems of stability
V.N. Paimushin and N.V. Polyakova
The relation between invariant integrals of the linear isotropic theory of elasticity and integrals defined by the duality principle
Ye.I. Shifrin
Volume: 73 • Issue: 2 • Year: 2009 • Total articles: 14<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100